Log In | Sign Up Now | Help & Support
Need Advice? Ask Your Question

Questions & Answers

Category: Miscarriage & Loss

Asked by Clyos17

Q: Progesterone going down despite supplements. HCG rising. Any experiences?

I have taken blood test 10, 12 and 20 dpo. Progesterone has been 185, >195 and last >127 (nmol/L). Hcg have risen from 17 to 39 to 1501. I am on progesterone support, both injections and vaginal tablets. The fall in progesterone is worrying me, does it mean I am going to miscarry? Any experiences? I am on progesterone and other mediciner do to a historia of multiple miscarriages, so I am very worried. My doctor has not gotten back to me yet.

This question was asked Oct. 6, 2017 4:50am
Category: Miscarriage & Loss

Answer This Question
Answered by Divyalal - Oct. 15, 2017 2:23am
Hope you are otherwise feeling well??

I would definitely push for some progesterone. You have come so far and don't want to take any chances. The extra progesterone won't hurt, and can only help, whether to support the pregnancy or ease you anxiety.

My friend's progesterone was about 90 on her initial hcg testing day, and her FS kept her on progesterone until 7 weeks. Then she had heaps of leftovers so she just stayed on them until they ran out.

If it were me, I would definitely get on the phone and ask for a script. Good luck!!



153 out of 297 found this answer helpful
Was this answer helpful?  YesNo


Answer This Question

You are not logged in.
Log in or Register to post an answer to this question.